RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 4  


Local extensions associated with $l$-extensions of number fields with bounded ramification
V. G. Mukhamedov
481
Extended Nielsen transformations and triviality of a group
A. G. Myasnikov
491
Description of the interpolation spaces between $(l_1(\omega^0), l_1(\omega^1))$ and $(l_\infty(\omega^0), l_\infty(\omega^1))$
S. V. Astashkin
497
Imbedding theorems for spaces of infinitely differentiable functions
G. S. Balashova
505
Connectivity of the group of automorphisms of a nuclear Frechet space with a basis
V. A. Grachev
517
Thermal potentials on a Hilbert space
N. V. Norin
531
Sharp (with respect to the order of the highest exponent) estimate of the derivative of a power quasipolynomial in $L_2[0, 1]$
S. L. Edelstein
549
A criterion for nuclearity of the resolvent of a certain differential operator
A. Masanov, B. Musilimov
559
A class of degenerate differential equations with convergence
N. A. Sidorov
569
Topological equivalence of germs of functions
V. I. Bakhtin
579
Conditions for the integrability of distributions with singularities defined by differential forms
V. P. Viflyantsev
589

Doctoral theses
A certain refinement of a theorem of Namioka and $m$-admissible sets
V. I. Rybakov
599
Shortest lines on convex surfaces
A. D. Milka
617
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019